# SDR CA030624001

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,410 hours
- Engine: Ge CF343A1
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Part number: NAS620434D
- Condition: Corroded
- Location: Nlg Door Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ROLLER BEARING WITH NLG DOORS FULLY CLOSED SHOULD FALL WITHIN ITS MECHANICAL CAM-LOCK  WHEN FUNCTIONING NORMALLY. WHEN HYDS ARE REMOVED, RETRACT ACTUATOR WILL RELAX AND CAM-LOCKED ROLLER BEARING WILL KEEP NLG DOOR FULLY CLOSED, PREVENTING FROM FALLING 'OPEN'.  IF PIVOT BOLT BECOMES CORRODED AND RESTRICTS MOVEMENT OF ITS SPRING-LOADED PIVOT LEVER.  ROLLER BEARING CAN HANG-UP AND NOT FALL INTO ITS CAM-LOCK SLOT. WHEN HYDRAULICS ARE REMOVED AND DOOR RETRACT ACTUATOR RELAXES, DOORS WILL DROP OPEN.
